| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Swelling/ Edema (4577)
| Date of Event |
03/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: persona art.Surf.Fixed bearing (ps) right 11 mm height, catalog#: 42522400711, lot#: 64013879.Persona tibia cemented 5 degree stemmed right size e, catalog#: 42532007102, lot#: 63969048.Persona stem extension tapered cemented 14 mm diameter +30 mm, catalog#: 42557000114, lot#: 64069281.G2 foreign source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient underwent a right knee arthroplasty.Subsequently, approximately six years later, the patient reports swelling and inflammation around the knee.No intervention has been reported.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed component code: mechanical (g04) - femur.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.